# SDR R61A2021071800577

- Difficulty date: July 6, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 14G0311203
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH IB TRUST REVERSER FWD MOUNTING LUG BUSHING CRACKED. REMOVED AND REPLACED RH IB THRUST REVERSER FWD MOUNT LUG BUSHING IAW CMM 78-30-02
